# SDR P5CA9500834

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Part time: 48,977 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 40-60 KTS, A/C VEERED TO LEFT OF CENTERLINE.  BROUGHT POWER BACK ON ALL ENG'S AND ABORTED TAKEOFF.  ADVANCING POWER ON ALL ENGINES EVENLY UP TO 1.30 EPR.  AT THAT TIME, NR 3 ENG EPR JUMPED TO 1.53, CAUSING A/C TO VEER.  A/C WAS VERY LIGHT AND INCREASED EPR AT LOW GROUND SPEED PRODUCED ASYM THRUST.  RE-CHECKED RIG AND FOUND TO BE WITHIN LIMITS.  FOUND NR 3 FCU OUT OF RIG, RIGGED SAME AND C/W POWER RUN.  OPS CHECKS GOOD PER MM 71-00-00.
